# SDR COM31008

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Part number: MS345OKT222S
- Condition: Dirty
- Location: Rt Nacelle
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT TAIL PIPE HOT WARNING ACTIVATED DURING CLIMB.  CLEANED WIRING CONNECTION FOR TAIL PIPE HEAT SENSORS AND AIRCRAFT RETURNED TO SERVICE.
